| Model Number |
RONYX30018UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Death (1802)
| Date of Event |
11/26/2019
Type of Reportable Event
Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During index procedure, two resolute onyx drug-eluting stents were implanted in the lad.Approximately 8 months post procedure, patient expired.Cause of death is unknown.Cec adjudicated event as a cardiac death.The investigator assessed the event as not related to the device or anti platelets.